# SDR TSAA9933232

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED POWER PACK FOR POSITION NR 6 FLOOR PROXIMITY LIGHT ASSEMBLY DUE TO LOW VOLTAGE.  AIRCRAFT RETURNED TO SERVICE.  (M)
